Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

As i am taking medicine named restrone i started missing my regular period.Is it safe and normal for me ?

dear all doctors, pls. note, last month on 24th april(and finished on 27th april) i got my first period (i m 33 years old) after taking medician named restrone and today date is 26th may and i hv no period till date. but i hv white discharge and little bit pain some time in my stomach pls note,i was on antibiotics for 7-8 days . this month of 2nd of may i hv a sergury of my forearm actually i hv a fracture in my forearm due to surgery i m on medican i take antibiotics. Did the antibiotics mess up my cycle? 1).should i take the same medicine or i go to my gyne. 2). i hv always takeing every month the same tab (restrone)medician to regular my period ? it is safe and normal? pls. advide. awaiting for ur reply. regards, sushma
Asked On : Thu, 26 May 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
--any sort of stress can postphone periods
-- avoid restrone tab
-- try to find out a cause for your absence/delay of periods
-- it could be menopause( cessation of period) a FSH and LH investigation may confirm it
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor